| Model Number |
PCF-HQ190L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, foreign material was observed in the air/water cylinder and channel.No patient involvement.
Additional Manufacturer Narrative
The final investigation has been completed.The failure identified during the inspection have been confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.